# SDR 99ZZZX1188

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9506D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1191
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Failed
- Location: Rt Mlg
- Part time: 7,024 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT HAND LANDING GEAR ACTUATOR FAILED DURING FLIGHT AND THE AIRCRAFT LANDED WITH ONLY THE LEFT AND NOSE GEAR EXTENDED.  THE ACTUATOR HOUSING WAS CRACKED AND BROKEN IN THREE PLACES TO CAUSE A TOTAL FAILURE OF THE ACTUATOR.  THE GEAR TEETH OF THE ACTUATOR AND THE LANDING GEAR STRUT SEPARATED.  THE LANDING GEAR OF THIS AIRCRAFT HAS 7,024 HOURS TOTAL TIME IN SERVICE AND APPROXIMATELY 20,000 TO 21,000 CYCLES.
